Doctor insights on:
Yaz And Gallbladder
I am taking beyaz (drospirenone and ethinyl estradiol and levomefolate) for 6 months now. I have had gas and bloating for the past 2 months, and diarrhea/ mood swings on/off. Could beyaz (drospirenone and ethinyl estradiol and levomefolate) be the issue?
Beyaz (drospirenone and ethinyl estradiol and levomefolate): Has mood swings as a potential side effects. Gastrointestinal side effects can occur with beyaz (drospirenone and ethinyl estradiol and levomefolate). I am not sure about the cause of your symptoms - i would discuss this with your physician. Take care. ...Read more
The gallbladder is a sac-like structure located under the right lobe of the liver. It is attached to the common bile duct via the cystic duct. The gallbladder can store bile when the bile is not needed, and can squeeze bile into the bile duct and intestine for digestion when a person eats larger ...Read more
Had endometriosis and mild mitral valve prolapse.I had rashes and sometimes palpitations from yasmin, changed to Yaz (drospirenone and ethinyl estradiol) same effect.Should i stop?
3 months after gallbladder surgery still have nausea episodes and tenderness near gallbladder area, liver enzyme and ultrasound normal, just healing?
Complex problem.: By three months, you could reasonably expect that your symptoms should have been better after having your gallbladder removed. There could be many reasons for persistent nausea and tenderness. You need further evaluation by your surgeon and your gastroenterologist to help sort through these. Good luck. ...Read more
I'm on Yaz (drospirenone and ethinyl estradiol) pill and in the middle of active pills i've had major mood swings and was on levlen ED before and was. Fine can I switch back to lev asap?
Yes you can: Yes you can when you start the next pack. ...Read more
I'm currently on Yaz (drospirenone and ethinyl estradiol) con pill and not feeling to well on them can I switch to levlen ED even though i'm in the middle of active pills on yaz (drospirenone and ethinyl estradiol)?
Should not: Yaz (drospirenone and ethinyl estradiol) has 20 mcg of estrogen, 3 mg of progestin compare to levlen with 30 mcg of estrogen and 0.15 mg of progestin.You should try to finish this package before changing to another one. You need to consult with your doctor if you want to change any regimen.To avoid breakthrough problems. ...Read more
If my gallbladder liver and kidney are fine why am i'm nauseated with abominal pain and diarrhea and cannot eat?
I have taken Yaz (drospirenone and ethinyl estradiol) for the last 7-8 yrs. I have had varicose vein removal (leg) and experience monthly migraines. Could Yaz (drospirenone and ethinyl estradiol) be causing it?
Unlikely: While contraceptive pills may slightly increase your risk of blood clots, this is different from varicose veins which are likely unrelated. If the migraines happen around the time of your monthly bleed, consider skipping the placebo pills of your pack and starting a new pack with active pills instead. ...Read more
I have been on Yaz (drospirenone and ethinyl estradiol) for 2 months, and my face is full of pimples, can it be yaz (drospirenone and ethinyl estradiol)?
Possible: Yaz, (drospirenone and ethinyl estradiol) is an oral contraceptive. These medications can be used as a treatment for hormonal acne in women. While it usually takes 3 months to see its full effect on acne and skin health, it is possible that hormonal changes as your body adjusts to ocp's is aggravating your acne. ...Read more
I'm on Yaz (drospirenone and ethinyl estradiol) contraceptive pill in the middle of course active pill and don't feel to good can I switch to levlen ED today and be covered from pregnancy?
Have endometriosis.Took yasmin, now Yaz (drospirenone and ethinyl estradiol) because of rashes.But still the same.Have history of mvp.Can i stop taking pills, will my endo worsen?
Yes: Yes, it will worsen. Have your doc switch you to a different ocp. ...Read more
After being on levlen (ethinyl estradiol and levonorgestrel) ED for 9 months and going of the pill it's been 3 weeks and I'm having pain in lower tummy and feeling exhausted im NOT pregnant why?
Ovulation: Based on the timing, you are likely post ovulation. The Progesterone secreted by the ovary after ovulation. Can slow the bowel down, causing bloating, and make you feel tired. If you are hurting, you may have a ruptured corpus luteum, and that should get better after several days. ...Read more
I am on triphasil (ethinyl estradiol and levonorgestrel) and I drink vital lecithin. Can this affect the pill?
Lecithin on the pill: Lecithin is estrogenic and will potentially increase side effects of the pill. It will not, however, affect the efficacy. ...Read more
Can pill YAZ (drospirenone and ethinyl estradiol) actually make acne worse? Been taking for month and half. Have the worst cystic acne...
I'm on levlen (ethinyl estradiol and levonorgestrel) ED can I take iron pills and magnesium all together with the contraceptive pill will i be covered from pregnancy?
Sure : You may take these together.Get a more detailed answer ›
How does the dosing of mirena IUD compare with beyaz (drospirenone and ethinyl estradiol and levomefolate)? I'm on beyaz (drospirenone and ethinyl estradiol and levomefolate) for acne help and i'm wondering how mirena will compare.
Will not help acne: The Mirena (levonorgestrel) IUD releases a very low level of hormone (a progesterone) inside the uterus. The hormone does not reach high levels in the blood stream, so should not affect one's face. Also, using just a progesterone isn't expected to help the acne on the face. The birth control pills that help acne are "combination" pills, with both estrogen and progesterone. ...Read moreSee 1 more doctor answer
Can Yaz (drospirenone and ethinyl estradiol) contraceptive pill make you moody and angry i was on levlen ED had no symptoms switched to Yaz (drospirenone and ethinyl estradiol) for 2 weeks now and feel so fustrated?
For what reason does my stomach feel full and uncomfortable after taking a Yaz (drospirenone and ethinyl estradiol) birth control pill?
The estrogen: For some women, the estrogen hormone that is in the birth control pill can cause nausea or stomach upset. I suspect that may be why your stomach feels full and uncomfortable after taking the pill. I recommend my patients who get nausea try taking the pill with a meal or at bedtime and see if that helps. Sometimes getting a pill with less estrogen or trying nuva ring works better. ...Read more
Can I take Yaz (drospirenone and ethinyl estradiol) bcp and duromine 40 mg and still be covered from pregnancy ?
I am on Yaz (drospirenone and ethinyl estradiol) and recently started taking spironolactone for acne. Is it possible for the spiro to delay my period even with yaz (drospirenone and ethinyl estradiol)? I'm two days late now.
Possible: Please see your endocrinologist if not pregnant. ...Read more